# SDR AALA201611309013

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F2531002520000
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN FLOORBEAM LANDING ASSEMBLY FITTING AT FRAME 17 BETWEEN -Y953 AND -Y1456.  REPLACED THE TEE IAW SRM 53-11-14-101.
